# SDR SWAA2022022366577

- Difficulty date: February 1, 2022
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N7725A
- Make and model: Boeing 737-76N
- Aircraft serial: 32671
- Aircraft time: 50,724 hours, 25,358 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Skin
- Condition: Cracked
- Location: L/H Horiz. Stab.
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON ACCOMPLISHING INSPECTION ON CCN:5510-I-15029-NG#1; FOUND 1 INCH CRACK AT HORIZONTAL STAB LOWER IN-SPAR SKIN AT HSS 193.90 RIB, 16" FROM REAR SPAR.  REMOVED THE DAMAGED PART IAW SRM 51-40-02.    HFEC INSPECTED CUT OUT IAW 737 NDTM PART 6 51-00-00 PROCEDURE 23; NO CRACKS NOTED.   SRM 55-10-01-2R-11 IS APPLICABLE. FABRICATED REPAIR PARTS -1 DOUBLER AND -2 FILLER AND APPLIED CHEMICAL CONVERSION COATING IAW SRM 55-10-01-2R-11 PRIMED REPAIR PARTS AND COMMON AREA IAW SRM 55-10-01-2R-11.   INSTALLED REPAIR PARTS IAW SRM 55-10-01-2R-11.
